| Model Number |
CQ2015A |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/11/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Sex: unk.Ethnicity: unk.Race:unk.Collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens work order search: no similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that a cq2015a, +19.5 diopter, intraocular lens tore during injection into patient's eye on (b)(6) 2019.The lens was implanted, removed, and replaced intraoperatively with no patient injury.This resolved the problem.Per the reporter on 20/nov/2019, "patient is healing well.".
Additional Manufacturer Narrative
H3- device evaluation: lens was returned in a lens vial in liquid.Visual inspection found the optic and haptic torn.The lens was returned in three pieces.Claim# (b)(4).
Additional Manufacturer Narrative
Corrected data: b3- "(b)(6) 2019" should be corrected to "(b)(6) 2019" in the initial mdr.B5- "per the reporter on (b)(6) 2019" should be corrected to "per the reporter on (b)(6) 2019" in the initial mdr.Claim# (b)(4).